# SDR DALA2023092007725

- Difficulty date: September 19, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 52,774 hours, 36,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB BTW STA Y=579 AND STA Y=598 ON X=-44 (INTERNAL SIDE) AT PAX CABIN. SUMMARY OF NRC 00329: CUSP WEB BTW STA Y=579 AND STA Y=598 ON X=-44 WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4. (LP #2978082)
